My girlfriend is currently on Warfarin to thin out her blood and because of this, she isn't on any birth control. Her period stopped on the 8th February and since then we have had regular sex and under a week ago she has mentioned to me daily about the following things she has experienced.
- Tender breasts
- Lower back pain
- Abdominal cramps
- Her appetite I've noticed has disappeared
- Metallic taste in her mouth
- Really tired
We took a pregnancy test on Saturday but this showed negative and it was a cheap supermarket branded test, so I am thinking it was too early to test using this brand.
Apart from this situation I worry about as she's on warfarin to thin out her blood, is there any other mediation she could be placed on if she is pregnant?
From the symptoms it appears that there could be a possibility of a pregnancy. However this needs to be confirmed by doing a urine pregnancy test or a blood test for beta HCG and an ultrasound scan. If it turns out that there is a pregnancy then warfarin needs to be stopped and she can be put on another drug during the pregnancy. Consult your Doctor.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.